Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 221, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2007, 10:13 PM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 17, 2007, 10:13 PM CDT (03:13 UTC)
- Expired
- Oct 17, 2007, 11:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 16 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 17, 10:34 PM CDT | TSTM WND GST 63 | 1 N Roland, OK | |
| Oct 17, 10:35 PM CDT | TSTM WND DMG | 2 S Moffett, OK | TREE LIMBS DOWNED CAUSING POWER OUTAGE. |
| Oct 17, 10:39 PM CDT | TSTM WND DMG | Fort Smith, AR | NUMEROUS TREES AND POWER LINES DOWN AROUND CITY |
| Oct 17, 10:41 PM CDT | TSTM WND DMG | Van Buren, AR | NUMEROUS TREES AND POWER DOWN AROUND VAN BUREN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 17, 4:31 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1262 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 180313 SVRTSA ARC033-131-OKC079-135-180400- /O.NEW.KTSA.SV.W.0221.071018T0313Z-071018T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1013 PM CDT WED OCT 17 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA SOUTHWESTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS NORTHEASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS * UNTIL 1100 PM CDT * AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF PANAMA... MOVING NORTHEAST AT 60 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SPIRO... GANS...POCOLA...MULDROW...BONANZA...ROLAND...ARKOMA...MOFFETT... JENNY LIND...FORT SMITH...BARLING...VAN BUREN...FIGURE FIVE... CEDARVILLE...LAVACA...BLOOMER...RUDY AND ALMA. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3566 9433 3532 9407 3511 9473 3532 9481 TIME...MOT...LOC 0313Z 238DEG 53KT 3528 9468 $$
3 follow-up statements
000 WWUS54 KTSA 180333 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1033 PM CDT WED OCT 17 2007 ARC033-131-OKC079-135-180400- /O.CON.KTSA.SV.W.0221.000000T0000Z-071018T0400Z/ SEBASTIAN AR-CRAWFORD AR-SEQUOYAH OK-LE FLORE OK- 1033 PM CDT WED OCT 17 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR NORTHEASTERN LE FLORE...SOUTHEASTERN SEQUOYAH...SOUTHWESTERN CRAWFORD AND NORTHERN SEBASTIAN COUNTIES... AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR COTTONWOOD...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ARKOMA...MILL CREEK...MOFFETT...RYE HILL...DORA...FORT SMITH...JENNY LIND... BARLING...VAN BUREN...CENTRAL CITY...FIGURE FIVE...CEDARVILLE... SHIBLEY...FURRY...CONCORD...KIBLER...LAVACA...RUDY...BLOOMER...ALMA AND URSULA. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3566 9433 3532 9407 3511 9473 3538 9460 TIME...MOT...LOC 0333Z 246DEG 35KT 3536 9448 $$
000
WWUS54 KTSA 180345
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT WED OCT 17 2007
OKC079-135-180355-
/O.CAN.KTSA.SV.W.0221.000000T0000Z-071018T0400Z/
SEQUOYAH OK-LE FLORE OK-
1045 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE AND
SOUTHEASTERN SEQUOYAH COUNTIES IS CANCELLED...
LAT...LON 3566 9433 3532 9407 3521 9444 3542 9443
3554 9446 3557 9440 3559 9440
TIME...MOT...LOC 0345Z 246DEG 35KT 3541 9435
$$
ARC033-131-180400-
/O.CON.KTSA.SV.W.0221.000000T0000Z-071018T0400Z/
SEBASTIAN AR-CRAWFORD AR-
1045 PM CDT WED OCT 17 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHWESTERN CRAWFORD AND NORTHERN SEBASTIAN COUNTIES...
AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR FORT SMITH...MOVING
NORTHEAST AT 40 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...VAN BUREN...
CENTRAL CITY...FIGURE FIVE...CEDARVILLE...SHIBLEY...FURRY...
CONCORD...KIBLER...LAVACA...RUDY...BLOOMER...ALMA AND URSULA.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
LAT...LON 3566 9433 3532 9407 3521 9444 3542 9443
3554 9446 3557 9440 3559 9440
TIME...MOT...LOC 0345Z 246DEG 35KT 3541 9435
$$000
WWUS54 KTSA 180357
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1058 PM CDT WED OCT 17 2007
ARC033-131-180408-
/O.EXP.KTSA.SV.W.0221.000000T0000Z-071018T0400Z/
SEBASTIAN AR-CRAWFORD AR-
1058 PM CDT WED OCT 17 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD AND
NORTHERN SEBASTIAN COUNTIES EXPIRES AT 1100 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3566 9433 3532 9407 3521 9444 3542 9443
3554 9446 3557 9440 3559 9440
TIME...MOT...LOC 0358Z 246DEG 35KT 3546 9421
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 10:07 PM CDT, 6 minutes earlier.
Area forecast discussion, Oct 17, 10:07 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1007 PM CDT WED OCT 17 2007 .DISCUSSION... TOR WATCH 711 EXPIRED AT 10 PM...WHILE 713 CONTINUES TO MIDNIGHT. EXPANDED 713 TO INCLUDE LEFLORE COUNTY TO COVER INCREASING CONVECTION IN THAT AREA AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... TUL 61 77 52 78 / 10 20 10 0 FSM 63 83 50 78 / 90 0 10 0 MLC 58 83 48 82 / 70 0 0 0 BVO 57 73 48 78 / 10 20 10 0 FYV 62 74 48 71 / 90 10 10 0 BYV 63 76 49 71 / 90 10 10 0 MKO 59 80 50 78 / 10 10 10 0 MIO 59 72 50 75 / 80 20 10 0 F10 58 80 50 79 / 10 10 10 0 HHW 60 85 51 83 / 60 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Oct 17, 8:44 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 844 PM CDT WED OCT 17 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 844 PM CDT WED OCT 17 2007 ...TORNADIC THREAT CONTINUES OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... A LINE OF OF THUNDERSTORMS ACROSS NORTHEAST OKLAHOMA... WITH MORE SCATTERED STORM COVERAGE FURTHER SOUTH...CONTINUES TO PRODUCE SIGNIFICANT SEVERE WEATHER. CURRENTLY...DANGEROUS WINDS IN EXCESS OF 80 MPH APPEAR LIKELY WITH THE ONGOING STORMS. THIS WILL PRODUCE DAMAGE NEAR EF1 ON THE ENHANCED FUJITA SCALE. IN ADDITION TO THE DAMAGING WINDS...CONDITIONS REMAIN FAVORABLE FOR ISOLATED TORNADIC DEVELOPMENT. LOCATIONS DOWNSTREAM FROM THE ONGOING STORMS SHOULD BE PREPARED FOR SIGNIFICANT SEVERE WEATHER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... THE ONGOING STORMS HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT SEVERE WEATHER. ACTIVATION OF THE REGIONAL SKYWARN NETWORK IS UNDERWAY. LOCAL SPOTTER GROUPS SHOULD BE ACTIVE NEAR ANY OF THE STORMS. EMERGENCY MANAGERS SHOULD READY FOR NOT ONLY SPOTTER OPERATIONS BUT ALSO POTENTIAL IMPACT RECOVERY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... THE MAIN UPPER SYSTEM WILL CLEAR THE AREA BY THURSDAY...WITH PLEASANT WEATHER EXPECTED FOR MOST OF THE WEEKEND. THE NEXT UPPER SYSTEM SHOULD MOVE INTO THE CENTRAL AND SOUTHERN PLAINS SUNDAY NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, Oct 17, 9:33 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
933 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND GST 5 NNE PEORIA 36.98N 94.64W
10/17/2007 E60.00 MPH OTTAWA OK AMATEUR RADIO
NEAR MISSOURI STATE LINE AND I-44
&&
SAALocal storm report, Oct 17, 9:38 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND DMG WOODALL 35.82N 95.09W
10/17/2007 CHEROKEE OK EMERGENCY MNGR
EOC REPORTS DOWNED POWER LINES IN WOODALL. PERSONS
TRAPPED BETWEEN THESE LINES WITH RESCUE UNDERWAY.
&&
JDSLocal storm report, Oct 17, 9:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
944 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND GST WESTVILLE 35.99N 94.57W
10/17/2007 M67.00 MPH ADAIR OK AMATEUR RADIO
COMMERCIAL POWER OUT
&&
SAALocal storm report, Oct 17, 9:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND GST 5 WNW WESTVILLE 36.02N 94.65W
10/17/2007 M64.20 MPH ADAIR OK MESONET
&&
SAASpecial weather statement, Oct 17, 10:01 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1001 PM CDT WED OCT 17 2007
OKZ072-074-076-180345-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
1001 PM CDT WED OCT 17 2007
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL AND NORTHERN LE FLORE
AT 1001 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES WEST OF MILTON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...COTTONWOOD...KEOTA...
GANS...MULDROW...ROLAND...SHORT...MILTON...PANAMA...BOKOSHE...
SPIRO...SCULLYVILLE...BRADEN AND COWLINGTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3563 9448 3526 9444 3506 9489 3521 9503
TIME...MOT...LOC 0301Z 227DEG 44KT 3519 9488Local storm report, Oct 17, 10:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1007 PM CDT WED OCT 17 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST TONTITOWN 36.18N 94.23W
10/17/2007 E60.00 MPH WASHINGTON AR TRAINED SPOTTER
1001 PM TSTM WND GST SAVOY 36.11N 94.33W
10/17/2007 E60.00 MPH WASHINGTON AR TRAINED SPOTTER
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:02 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 73 min |
| Oct 17, 7:23 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 67 min |
| Oct 17, 7:25 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 65 min |
| Oct 17, 7:29 PM CDT | Tornado Warning | TSA | Nowata, Washington | 61 min |
| Oct 17, 7:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 58 min |
| Oct 17, 8:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 39 min |
| Oct 17, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 80 min |
| Oct 17, 8:19 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 56 min |
| Oct 17, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 41 min |
| Oct 17, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 59 min |
| Oct 17, 8:46 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 59 min |
| Oct 17, 9:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 55 min |
| Oct 17, 9:16 PM CDT | Tornado Warning | TSA | Cherokee | 29 min |
| Oct 17, 10:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 44 min |
| Oct 17, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 44 min |
| Oct 17, 8:11 PM CDT | Special Weather Statement | TSA | Franklin | 49 min |
| Oct 17, 8:24 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 38 min |
| Oct 17, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 54 min |
| Oct 17, 9:34 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 56 min |
| Oct 17, 10:15 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 75 min |
| Oct 17, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 46 min |
| Oct 17, 10:39 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 66 min |
| Oct 17, 11:26 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.